Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 847360, 16 pages
http://dx.doi.org/10.1155/2015/847360
Research Article

Basins of Attraction for Two-Species Competitive Model with Quadratic Terms and the Singular Allee Effect

Department of Mathematics, University of Rhode Island, Kingston, RI 02881-0816, USA

Received 26 August 2014; Accepted 29 October 2014

Academic Editor: Garyfalos Papashinopoulos

Copyright © 2015 A. Brett and M. R. S. Kulenović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Ann Brett, and Mustafa R. S. Kulenović, “Two species competitive model with the Allee effect,” Advances in Difference Equations, vol. 2014, no. 1, 2014. View at Publisher · View at Google Scholar
  • Yun Kang, “Dynamics of a generalized Ricker–Beverton–Holt competition model subject to Allee effects,” Journal of Difference Equations and Applications, vol. 22, no. 5, pp. 687–723, 2016. View at Publisher · View at Google Scholar
  • Yunshyong Chow, and Sophia R.-J. Jang, “Asymptotic dynamics of a modified discrete Leslie–Gower competition system,” International Journal of Biomathematics, pp. 1750076, 2017. View at Publisher · View at Google Scholar
  • V. Hadžiabdić, M. R. S. Kulenović, and E. Pilav, “Bifurcation and Global Dynamics of a Leslie-Gower Type Competitive System of Rational Difference Equations with Quadratic Terms,” Abstract and Applied Analysis, vol. 2017, pp. 1–19, 2017. View at Publisher · View at Google Scholar
  • Arzu Bilgin, Ann Brett, Mustafa R. S. Kulenović, and Esmir Pilav, “Global Dynamics of a Cooperative Discrete System in the Plane,” International Journal of Bifurcation and Chaos, vol. 28, no. 7, 2018. View at Publisher · View at Google Scholar
  • M. R. S. Kulenović, and O. Merino, “Invariant curves for planar competitive and cooperative maps,” Journal of Difference Equations and Applications, pp. 1–18, 2018. View at Publisher · View at Google Scholar